Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 227, NWS Goodland, KS

June 28, 2016Sherman County, Thomas County, Wallace County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 28, 2016, 9:51 PM MDT for Sherman County, Thomas County, Wallace County, Kansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 9:51 PM MDT (03:51 UTC)
Expired
Jun 28, 2016, 10:30 PM MDT
In force
39 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Sherman County, KS, Thomas County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 3 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:23 PM MDTTSTM WND GST 5711 Nne Goodland, KS
Jun 28, 10:24 PM MDTTSTM WND GST 5013 Nnw Ruleton, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 7:55 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
3619 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

842 
WUUS53 KGLD 290351
SVRGLD
KSC181-193-199-290430-
/O.NEW.KGLD.SV.W.0227.160629T0351Z-160629T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
951 PM MDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
  WESTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
  SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 1030 PM MDT/1130 PM CDT/

* AT 951 PM MDT/1051 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NEAR MCDONALD TO 9 MILES NORTHEAST OF
  BONNY RESERVOIR...MOVING SOUTH AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GOODLAND...BREWSTER...KANORADO...LEVANT...RULETON AND EDSON. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

&&

LAT...LON 3957 10204 3956 10114 3913 10113 3912 10204
TIME...MOT...LOC 0351Z 357DEG 41KT 3981 10139 3967 10201 

HAIL...<.75IN
WIND...70MPH
 
$$

LUNDQUIST
2 follow-up statements
213 
WWUS53 KGLD 290358
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
958 PM MDT TUE JUN 28 2016

KSC181-193-199-290430-
/O.CON.KGLD.SV.W.0227.000000T0000Z-160629T0430Z/
WALLACE KS-THOMAS KS-SHERMAN KS-
958 PM MDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
MDT/1130 PM CDT/ FOR NORTHERN WALLACE...WESTERN THOMAS AND SHERMAN
COUNTIES...

AT 957 PM MDT/1057 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR MCDONALD TO 7 MILES EAST OF BONNY
RESERVOIR... MOVING SOUTH AT 45 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED LARGE TREE LIMBS BLOWN
         DOWN IN BIRD CITY. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
GOODLAND...BREWSTER...KANORADO...LEVANT...RULETON AND EDSON. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS CHEYENNE COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3957 10204 3956 10114 3913 10113 3912 10204
TIME...MOT...LOC 0357Z 351DEG 38KT 3976 10136 3964 10203 

HAIL...<.75IN
WIND...80MPH
 
$$

LUNDQUIST
373 
WWUS53 KGLD 290418 RRA
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1018 PM MDT TUE JUN 28 2016

KSC181-193-199-290430-
/O.CON.KGLD.SV.W.0227.000000T0000Z-160629T0430Z/
WALLACE KS-THOMAS KS-SHERMAN KS-
1018 PM MDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
MDT/1130 PM CDT/ FOR NORTHERN WALLACE...WESTERN THOMAS AND SHERMAN
COUNTIES...

AT 1017 PM MDT/1117 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 10 MILES NORTH OF BREWSTER TO 5 MILES NORTH OF
KANORADO...MOVING SOUTH AT 45 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED NO POWER IN BIRD CITY
         AND LARGE TREE LIMBS BLOWN DOWN. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
GOODLAND...BREWSTER...KANORADO...LEVANT...RULETON AND EDSON. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS CHEYENNE COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3957 10204 3956 10114 3913 10113 3912 10204
TIME...MOT...LOC 0417Z 358DEG 38KT 3951 10135 3941 10200 

HAIL...0.88IN
WIND...80MPH
 
$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:50 PM MDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 28, 5:50 PM MDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Goodland KS
550 PM MDT TUE JUN 28 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 243 PM MDT Tue Jun 28 2016

Thunderstorm chances and their severity continue to be the main
issues. Currently not much going on. Some isolated thunderstorms
have tried to develop this afternoon in response to some leftover
outflow boundaries. Due to a lack of lift aloft at this time, they
have struggled to maintain themselves. Have kept a slight chance
in the appropriate areas to account for this.

With a rather strong shortwave trough in northwest flow aloft, the
next cluster of storms are expected to move in from the north and
northwest during the night. However once again the high
resolution/convective allowing models differ on timing and
location of best chances. Considering the lack of cumulus in close
proximity upstream of our area, am liking the later arrival time
which is more in line with what the Nam says. Am thinking that mid
to late evening is the main arrival time. This complex looks to
bring a substantial amount of rainfall to the northeast portion
where Pwats of 1.5 to 2 inches will be in place.

With stronger flow aloft and continued good directional shear,
there looks to be good and better chance, than last night, that
these storms will become severe large hail and damaging winds the
main threats.

Going by the slower arrival time, there looks to be some lingering
thunderstorms in the morning. Depending on how tonights storms
evolves, fog could develop once again to a moist and upslope air
mass. Will let the evening and overnight shifts take a look at
this. Not sure how much convection will be around tomorrow. Am
thinking that the air mass will take most of the day to recover
but still do have northwest aloft with embedded shortwaves around.
At this time just have low chance pops in the east in the
afternoon, but am not too certain about it.

Temperatures should be cooler and potentially could be cooler if
clouds and upslope are more than expected.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 28 2016

For this extended forecast period, an active weather pattern should
continue into this weekend. This pattern consists of an upper level
trough to the east and a high pressure ridge to the west, resulting
in the common "northwest flow" setup. By Sunday, this pattern begins
to weaken as the upper trough slides east and the high pressure
ridge intensifies. This should allow the region to dry out some
Sunday and Monday. However, the ridge weakens once again as
disturbances moving east on the northern periphery of the high break
it down. Shortwave troughs should begin moving close enough to
initiate storms once again by next Tuesday.

Beginning with tomorrow night, thunderstorm chances increase once
again as a shortwave trough pushes in from the west. Flow should be
more from the west so any afternoon convection that develops along
the Rockies should have a chance to make it into the Tri-State
region. Also, decided to include a chance for storms further east as
there may be a remnant outflow boundary along and east of highway
83. These storms would primarily occur in the afternoon/early
evening hours before diminishing. An unstable and sheared
atmosphere, characterized by SBCAPE in excess of 1500 J/KG, 850-500
mb lapse rates at 8+ C/km, and 0-6 KM Bulk Shear of 35-45 kts,
indicate that these storms may be severe depending on the timing.
The main threats would be damaging winds and large hail. Heavy
downpours can also be expected but am unsure of the flash flooding
potential due to potential cold pool formation and thus faster storm
movement.

A cold front should push south on Thursday. As a result, am
anticipating reduced atmospheric instability which could hinder the
chances for severe thunderstorms. Moisture flow from the east should
lead to an increasing in precipitable water content. Finally,
another shortwave trough is expected to slide through. All of this
means that chances for thunderstorms will persist from Thursday
afternoon through at least Friday night, particularly closer to the
front south of Interstate 70. There should still be enough
instability and shear for some severe thunderstorms capable of large
hail and damaging winds each day. The primary threat may shift from
severe weather to flooding though as repeated rounds of rainfall and
a rich, moist airmass may provide a situation conducive to flash
flooding.

After a brief dry period Sunday and Monday, a return to a more
active weather pattern is possible. However, forecast guidance is
not in great agreement, particularly with the placement of the
next developing high pressure ridge.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 543 PM MDT Tue Jun 28 2016

VFR conditions forecast for the 0z TAFs. Main impact for these
TAFs will be timing the arrival of the storms this evening for the
sites. Am expecting KMCK to be impacted first by the storms
followed shortly after by KGLD. Did not place a tempo group in for
KGLD due to low confidence in storm coverage this far west. Better
chances for storm activity are to the east. Large to very large
hail and wind gusts of 60 MPH or higher are expected with the
storms late this evening and overnight. As the storm complex moves
south of the TAF sites its intensity will begin to weaken. KGLD
may have a brief period of MVFR ceilings around 12z behind the
storm complex.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...JTL
Hazardous weather outlook, Jun 28, 7:23 PM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
723 PM MDT TUE JUN 28 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-300130-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
723 PM MDT TUE JUN 28 2016 /823 PM CDT TUE JUN 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE NORTH
THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. SEVERE
THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL...SOME TWO INCHES IN
DIAMETER AND LARGER...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL
THAT MAY PRODUCE FLASH FLOODING. THERE IS ALSO A SMALL RISK FOR
BRIEF TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW
STORMS COULD BECOME SEVERE.

HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE THURSDAY NIGHT
THROUGH FRIDAY NIGHT, PARTICULARLY FOR LOCATIONS THAT RECEIVE
MULTIPLE ROUNDS OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 28, 9:14 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
914 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     14 S IMPERIAL           40.32N 101.67W
06/28/2016  E60 MPH          DUNDY              NE   CO-OP OBSERVER

            AT LEAST 60 MPH WINDS ESTIMATED.

&&

HILL
Local storm report, Jun 28, 9:19 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
919 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     15 NNE BENKELMAN        40.25N 101.43W
06/28/2016  M58 MPH          DUNDY              NE   MESONET

            SITE IS NEAR THE INTERSECTION OF CR 721 AND AVENUE 339.

&&

JLUNDQUIST
Local storm report, Jun 28, 9:26 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
926 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     13 S ECKLEY             39.92N 102.49W
06/28/2016  E60 MPH          YUMA               CO   TRAINED SPOTTER

            ALSO NICKEL SIZE HAIL AND 3 TO 5 INCH DIAMETER TREE LIMBS
            DOWN.

&&

DTHEDE
Local storm report, Jun 28, 9:42 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
942 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     DUST STORM       7 SE PALISADE           40.29N 101.01W
06/28/2016                   HITCHCOCK          NE   TRAINED SPOTTER

            VISIBILITY OF ONE QUARTER MILE OR LESS REPORTED DUE TO
            BLOWING DUST.

&&

HILL
Local storm report, Jun 28, 9:46 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
946 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND GST     8 NNE ST. FRANCIS       39.88N 101.74W
06/28/2016  M62 MPH          CHEYENNE           KS   MESONET

            1.5 MILES EAST OF COUNTY ROAD W AND 15 INTERSECTION.

&&

DTHEDE
Local storm report, Jun 28, 9:51 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
951 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     TSTM WND GST     ST. FRANCIS             39.77N 101.80W
06/28/2016  M68 MPH          CHEYENNE           KS   AWOS

&&

DTHEDE

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:09 PM MDTFlash Flood WatchGLDCheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more5 hr
Jun 28, 9:02 PM MDTSevere Thunderstorm WarningGLDCheyenne43 min
Jun 28, 9:15 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman45 min
Jun 28, 9:17 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins43 min
Jun 28, 9:23 PM MDTSevere Thunderstorm WarningGLDRawlins52 min
Jun 28, 9:31 PM MDTSevere Thunderstorm WarningGLDCheyenne, Decatur, Rawlins, Sherman, Thomas44 min
Jun 28, 10:08 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Thomas52 min
Jun 28, 10:13 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins32 min
Jun 28, 10:28 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas62 min
Jun 28, 10:40 PM MDTSevere Thunderstorm WarningGLDLogan, Wallace65 min
Jun 28, 10:54 PM MDTSpecial Weather StatementGLDNorton, Sheridan36 min
Jun 28, 11:06 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita54 min
Jun 28, 11:23 PM MDTSpecial Weather StatementGLDGraham, Norton, Sheridan22 min
Jun 28, 11:38 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas37 min
Jun 28, 11:45 PM MDTSpecial Weather StatementGLDGraham, Sheridan45 min
Jun 28, 11:53 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wichita52 min
Jun 29, 12:15 AM MDTSpecial Weather StatementGLDGove, Logan, Wallace45 min
Jun 29, 12:33 AM MDTSpecial Weather StatementGLDWichita42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.